# SDR AALA20020167

- Difficulty date: February 20, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, COCKPIT AND FORWARD ENTRANCE AND GALLEY EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED COCKPIT AND FORWARD ENTRANCE AND GALLEY EMERGENCY EXIT LIGHTS BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
